Volume 6, Number 2 (1-2016)                   JAP 2016, 6(2): 77-82 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

imani F, Rahim Zadeh P, Hemati K. An uncommon complication of Severe diarrhea with transdermal fentanyl patch in cancerous patients: case series. JAP. 2016; 6 (2) :77-82
URL: http://jap.iums.ac.ir/article-1-5215-en.html

1- professor Iran Medical University
2- Associate professor Iran Medical University
3- Associate Professor Ilam Medical University
Abstract:   (1143 Views)

Abstract:                                                                                                         

Aims and background : Cancer pain is a major problem for the health care providers. One of the most important aspects of cancer pain is palliative care management.  Recently, different research finding shows the efficacy of opioid analgesics such as fentanyl transdermal patch in chronic pain management.Transdermal Fentanyl patches may cause side effects such as drowsiness, dizziness, itching, life-threatening or serious breathing difficulties and diarrhea,  mainly during the first 72 hours of patient’s treatment initiation and any time when the drug’s dose is increased.

Case report:  We report three cases of severe diarrhea associated with Fentanyl patches during the first 72 hours of patient’s treatment, however no other common side effect of this drug was observed in these patients.

Full-Text [PDF 253 kb]   (597 Downloads)    
Type of Study: case report | Subject: Chronic pain managment
Received: 2015.05.16 | Accepted: 2015.07.31 | Published: 2015.12.27

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Anesthesiology and Pain

Designed & Developed by : Yektaweb